# SDR SWAA2016060952706

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,880 hours, 55,629 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock Ring
- Part number: 6545802
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH FWD UPPER STOP MISSING LOCK RING.  INSTALLED LOCK RING IAW AMM.
